# SDR SWAA2021030152052

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 23,743 hours, 10,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR LENS COVER ON AISLE EXIT SIGN OFF / INSTALLED R5EAR LENS COVER ON EMERGENCY EXIT AISLE SIGN IAW AMM 33-51-01
